Login/Sign Up
₹40.23*
MRP ₹44.7
10% off
₹37.99*
MRP ₹44.7
15% CB
₹6.71 cashback(15%)
Free Delivery
With Circle membership
(Inclusive of all Taxes)
This offer price is valid on orders above ₹800. Apply coupon PHARMA10/PHARMA18 (excluding restricted items)
Provide Delivery Location
Available Offers
Whats That
About CETRILIV AC TABLET
CETRILIV AC TABLET is a combination medicine used to treat the symptoms of the common cold and allergy (allergic rhinitis). The common cold is a respiratory illness that affects the nose and throat. It is mostly caused by a virus known as rhinovirus. Allergy is a response of the immune system to foreign substances called allergens. This causes histamine release in the blood, which leads to a stuffy nose, watery eyes, itchy nose/throat, etc.
CETRILIV AC TABLET contains Levocetirizine, Phenylephrine, Paracetamol and Caffeine. Levocetirizine works by blocking the action of histamine, a substance responsible for causing allergic reactions, thereby helps to provide relief from symptoms of allergy. Phenylephrine works by narrowing the blood vessels, this helps provide relief from congestion. Paracetamol works by inhibiting the production of certain chemical messengers in the brain known as prostaglandins that are responsible for pain and fever. Caffeine decreases the sleepiness caused by Levocetirizine and increases the effectiveness of paracetamol. Together, CETRILIV AC TABLET helps in treating the symptoms of the common cold and allergy.
You are advised to take CETRILIV AC TABLET for as long as your doctor has prescribed it for you depending on your medical condition. You may experience certain common side-effects such as nausea, vomiting, dry mouth, restlessness and sleepiness in some cases. Most of these side-effects do not require medical attention and will resolve gradually over time. However, you are advised to talk to your doctor if you experience these side-effects persistently.
CETRILIV AC TABLET contains paracetamol, do not take any other medicines containing paracetamol along with CETRILIV AC TABLET unless prescribed. Consult your doctor if you are pregnant or breastfeeding. CETRILIV AC TABLET may cause drowsiness, so drive only if you are alert. CETRILIV AC TABLET is not recommended for children as safety and effectiveness have not been established. Avoid consuming alcohol with CETRILIV AC TABLET as it could lead to increased drowsiness. Keep your doctor informed about your health condition and medicines to rule out any unpleasant side-effects.
Uses of CETRILIV AC TABLET
Directions for Use
Medicinal Benefits
CETRILIV AC TABLET is a combination of four drugs, namely: Levocetirizine, Phenylephrine, Paracetamol and Caffeine. CETRILIV AC TABLET is used to treat the symptoms of the common cold and allergy (allergic rhinitis). Levocetirizine belongs to the class of antihistamines (anti-allergic drugs) that works by blocking the action of histamine, a substance responsible for causing allergic reactions. It helps to provide relief from allergy symptoms such as sneezing, running nose, watery eyes, itching, swelling and congestion or stiffness. Phenylephrine is a decongestant that works by narrowing the blood vessels, this helps provide relief from congestion and stuffiness of the nose. Paracetamol is an analgesic (relieves pain) and antipyretic (reduces fever) that works by inhibiting the production of certain chemical messengers in the brain known as prostaglandins responsible for pain and fever. Caffeine is a stimulant that helps decrease the sleepiness caused by Levocetirizine and increases the effectiveness of paracetamol. Together, CETRILIV AC TABLET helps in treating the symptoms of the common cold and allergy.
How CETRILIV AC TABLET Works
Storage
What if I have taken an overdose of CETRILIV AC TABLET
Drug Warnings
Do not take CETRILIV AC TABLET if you are allergic to any of its contents, if you have/had severe kidney or liver problems. Inform your doctor if you have/had heart problems, high blood pressure, diabetes, prostate problems, glaucoma, overactive thyroid, if you have taken MAO inhibitors in the last 14 days. Consult your doctor if you are pregnant or breastfeeding. CETRILIV AC TABLET may cause drowsiness, so drive only if you are alert. CETRILIV AC TABLET is not recommended for children as safety and effectiveness have not been established. Avoid consuming alcohol with CETRILIV AC TABLET as it could lead to increased drowsiness. CETRILIV AC TABLET contains paracetamol, do not take any other medicines containing paracetamol along with CETRILIV AC TABLET unless prescribed.
Drug-Drug Interactions
Login/Sign Up
Drug-Food Interactions
Login/Sign Up
Diet & Lifestyle Advise
Habit Forming
Therapeutic Class
Alcohol
Unsafe
Avoid consumption of alcohol while taking CETRILIV AC TABLET as it may cause increased drowsiness.
Pregnancy
Caution
Please consult your doctor if you are pregnant; your doctor will prescribe only if the benefits outweigh the risks.
Breast Feeding
Caution
Consult your doctor if you are breastfeeding; your doctor will decide whether CETRILIV AC TABLET can be taken by breastfeeding mothers or not.
Driving
Caution
CETRILIV AC TABLET may cause drowsiness. Do not drive or operate machinery unless you are alert.
Liver
Caution
Dose adjustment may be needed in patients with liver impairment. Please consult your doctor if you have a liver impairment or any concerns regarding this.
Kidney
Caution
Dose adjustment may be needed in patients with kidney impairment. Please consult your doctor if you have kidney impairment or any concerns regarding this.
Children
Caution
CETRILIV AC TABLET should not be given to children as the safety and effectiveness were not established.
Have a query?
CETRILIV AC TABLET is used to treat the symptoms of the common cold and allergy (allergic rhinitis).
CETRILIV AC TABLET contains Levocetirizine, Phenylephrine, Paracetamol and Caffeine. Levocetirizine works by blocking the action of histamine, a substance responsible for causing allergic reactions, thereby helps to provide relief from symptoms of allergy. Phenylephrine works by narrowing the blood vessels, this helps in proving relief from congestion. Paracetamol works by inhibiting the production of certain chemical messengers in the brain known as prostaglandins that are responsible for pain and fever. Caffeine decreases the sleepiness caused by levocetirizine and increases the effectiveness of paracetamol.
Dry mouth could be a side-effect of CETRILIV AC TABLET . Limiting caffeine intake, avoiding smoking and mouthwashes containing alcohol, drinking water regularly and chewing sugar-free gum/candy might stimulate saliva and prevent mouth drying.
CETRILIV AC TABLET may be used to relieve pain and fever. CETRILIV AC TABLET contains paracetamol, an analgesic (relieves pain) and antipyretic (reduces fever) that inhibits the production of certain chemical messengers in the brain known as prostaglandins responsible for pain and fever.
CETRILIV AC TABLET should not be taken for longer durations unless prescribed by the doctor. If your condition does not improve despite taking CETRILIV AC TABLET for a week, consult your doctor, he/she may prescribe an alternate medicine.
CETRILIV AC TABLET contains paracetamol, an analgesic used to relieve pain. Therefore, consult your doctor before taking any pain killer medicines, fever-reducing medicines, medicines for cold or sleeping problems along with CETRILIV AC TABLET .
Avoid taking CETRILIV AC TABLET with large quantities of caffeinated beverages, such as tea, coffee or cola. High caffeine intake can cause difficulty in sleeping and an uncomfortable feeling in the chest.
Limited information is available regarding the usage of CETRILIV AC TABLET in children. Therefore, please consult your doctor if you have any concerns.
No, CETRILIV AC TABLET does not contain any antibiotics. It is a combination of four active ingredients caffeine, Paracetamol, Levocetirizine, and Phenylephrine.
CETRILIV AC TABLET is prescribed by a doctor only if the benefits outweigh the risks. Therefore, please consult your doctor if you are pregnant.
Yes, CETRILIV AC TABLET can cause sleepiness or drowsiness as a side effect. Because CETRILIV AC TABLET contains levocetirizine, which is an antihistamine that can make you feel drowsy. Avoid driving, operating heavy machinery, or activities that require mental alertness until you know how the medication affects you.
Store CETRILIV AC TABLET at room temperature in a cool and dry place away from sunlight. Keep it out of reach of children.
Serious side effects of CETRILIV AC TABLET are uncommon but can occur which include severe allergic reactions, difficulty breathing or shortness of breath, persistent or recurring fevers, blurred vision and fast or irregular heartbeat. If you experience any of these side effects stop taking CETRILIV AC TABLET , and consult your doctor immediately.
No, taking higher than the recommended dose of CETRILIV AC TABLET is not more effective but can actually cause serious side effects. So it’s important to always follow the dosage prescribed by your doctor to ensure safe and effective treatment.
Yes, do not take CETRILIV AC TABLET if you are allergic to any of its contents, if you have severe kidney or liver problems. Inform your doctor if you have heart problems, high blood pressure, diabetes, prostate problems, glaucoma, overactive thyroid, if you have taken MAO (monoamine oxidase) inhibitors in the last 14 days. And also inform your doctor if you are breastfeeding, pregnancy or planning to pregnancy.
Consult your doctor if you are breastfeeding. Your doctor will decide whether CETRILIV AC TABLET can be taken by breastfeeding mothers or not.
Country of origin
Manufacturer/Marketer address
We provide you with authentic, trustworthy and relevant information